Facebook Pixel

Migraine getting worse

By August 26, 2010 - 8:35am
Rate This

Please can you help ive sufered from Migraines for for years, but this last month rather bad but strange, im getting Aura migraines no headaches about every other day, im scared to go out. ive had about two bad headaches pain in the eye on one side of head and nausea. Doctor put me on SECURON r SR BUT IM NOT HAPPY TAKING THESE. Thank you Sandra

Add a Comment1 Comments

Hi sandygirl,
If you haven't told your doctor already about your migraines with aura, you should call your doctor. A migraine with aura could be an indicator of a different condition, and the doctor should be able to rule that out. Also, if the pain is unbearable, don't be afraid to seek urgent medical attention. If your doctor already has ruled out other conditions like stroke or retinal tear, keep close attention to your symptoms, and if it changes, get help. Why don't you like the medication the doctor prescribed? Have you called your doctor back to tell them you don't like the securon, maybe they can find an alternate treatment you can try.
I know how migraines can be scary and super uncomfortable. Here are some things you can try and home to help:
Good luck and let us know how you're doing.

August 26, 2010 - 9:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Migraine Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!